# SDR SWIA2020090452277

- Difficulty date: July 21, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Linkage
- Condition: Corroded
- Location: Rudder Xmitter
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER POSITION TRANSMITTER LINKAGE HAS CORRODED HARDWARE.  C-CHECK RO 9/1/2020.  REMOVED AND REPLACED CORRODED HARDWARES ON THE RUDDER TRANSMITTER LINKAGE PER REF CRJ 200 AMM AND CRJ 200 AMM.
